Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 15, NWS Key West, FL

March 19, 2017

NWS Key West, FL issued this small craft advisory at Mar 19, 2017, 4:13 PM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2017, 4:13 PM EDT (20:13 UTC)
Expired
Mar 20, 2017, 4:28 PM EDT
In force
24 hr
Issued by
NWS Key West, FL

The text

As transmitted.

665 
WHUS72 KKEY 192013
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
413 PM EDT SUN MAR 19 2017


GMZ031>035-042>044-052>055-072>075-200300-
/O.NEW.KKEY.SC.Y.0015.170319T2013Z-170320T0900Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
413 PM EDT SUN MAR 19 2017

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. 

* WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO NEAR 20 KNOTS
  THIS EVENING ON ALL KEYS COASTAL WATERS. WINDS WILL LIKELY
  DECREASE EARLY MONDAY MORNING.

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET ARE EXPECTED IN THE WATERS
  OF THE SOUTHEASTERN GULF OF MEXICO AROUND REBECCA SHOAL CHANNEL
  AND THE DRY TORTUGAS...AS WELL AS ACROSS THE WATERS OF THE
  GULFSTREAM WITHIN THE FLORIDA STRAITS. SEAS OF 2 TO 4 FEET CAN
  BE EXPECTED ACROSS ALL OF HAWK CHANNEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

BWC/MCLOVIN
4 follow-up statements
542 
WHUS72 KKEY 200221
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1021 PM EDT SUN MAR 19 2017

GMZ031>035-042>044-052>055-072>075-200830-
/O.CON.KKEY.SC.Y.0015.000000T0000Z-170320T0900Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1021 PM EDT SUN MAR 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...NORTH TO NORTHEAST WINDS WILL INCREASE TO NEAR 20 KNOTS
  THIS EVENING ON ALL KEYS COASTAL WATERS. WINDS WILL BEGIN TO
  SLACKEN MONDAY MORNING. 

* WAVES/SEAS...SEAS AS HIGH AS 7 FEET ARE EXPECTED IN THE WATERS 
  OF THE SOUTHEASTERN GULF OF MEXICO AROUND REBECCA SHOAL 
  CHANNEL AND THE DRY TORTUGAS...AS WELL AS ACROSS THE WATERS OF 
  THE GULFSTREAM WITHIN THE FLORIDA STRAITS. SEAS OF 2 TO 4 FEET 
  CAN BE EXPECTED ACROSS ALL OF HAWK CHANNEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

MCLOVIN
409 
WHUS72 KKEY 200825
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
425 AM EDT MON MAR 20 2017

GMZ031>035-042>044-052>055-072>075-201430-
/O.EXT.KKEY.SC.Y.0015.000000T0000Z-170320T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
425 AM EDT MON MAR 20 2017

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...NORTHEAST WINDS WILL SURGE TO 20 TO 25 KNOTS THIS
  MORNING...THEN DIMINISH IN THE AFTERNOON.

* WAVES/SEAS...SEAS OF 7 FEET ARE EXPECTED IN THE STRAITS OF
  FLORIDA TODAY...WITH SEAS UP TO 8 FEET IN THE GULF STREAM...
  WHERE WIND OPPOSING CURRENT WILL HEIGHTEN AND STEEPEN WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.
&&

$$

KASPER
509 
WHUS72 KKEY 201421
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1021 AM EDT MON MAR 20 2017


GMZ031>035-201530-
/O.CAN.KKEY.SC.Y.0015.000000T0000Z-170320T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
1021 AM EDT MON MAR 20 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR FLORIDA BAY...AND THE NEAR AND OFFSHORE GULF
WATERS EXTENDING TO BEYOND 5 FATHOMS. 

$$

GMZ042>044-052>055-072>075-202100-
/O.EXT.KKEY.SC.Y.0015.000000T0000Z-170320T2100Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1021 AM EDT MON MAR 20 2017

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS...ALTHOUGH WINDS WILL BE ON A DOWNWARD TREND...NORTH TO
  NORTHEAST WINDS WILL STILL SURGE TO 20 TO 25 KNOTS THROUGH EARLY
  AFTERNOON...ESPECIALLY ACROSS THE STRAITS.

* WAVES/SEAS...SEAS OF 7 FEET ARE EXPECTED IN THE STRAITS OF
  FLORIDA THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
OR SEAS OF 7 FEET OR GREATER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS. 

&&

$$
934 
WHUS72 KKEY 202028
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
428 PM EDT MON MAR 20 2017


GMZ042>044-052>055-072>075-202130-
/O.CAN.KKEY.SC.Y.0015.000000T0000Z-170320T2100Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
428 PM EDT MON MAR 20 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY WHICH WAS IN EFFECT FOR HAWK CHANNEL AND FLORIDA
STRAITS. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 2:46 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Mar 19, 2:46 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Key West FL
246 PM EDT Sun Mar 19 2017

.DISCUSSION...
.CURRENTLY...
Nothing is currently showing on the Key West radar scope. Skies
remain mostly sunny over the Florida Keys. From satellite we find
the remnant, trough (backdoor front), across South Florida this
afternoon. This trough is the southern most extent of the system
currently bringing snow to the New England coast, but has only
some extra cloudiness associated with it. Winds are out of the
northwest to north around 10 knots at the island terminals and the
marine station east of the Lower Keys, while the stations
adjacent to the Lower Keys and to the west show 10 to 15 knots.

.FORECAST...
The dry backdoor front will push across the Keys late this
this evening and overnight, with high pressure building across the
eastern United States on its heels. This area of high pressure
winds will increase winds this evening and overnight out of the
northwest initially, veering around to northeast on Monday. Winds
will relax Monday night through Wednesday night as the area of
high pressure moves southward, and centers over Central Florida on
Tuesday. A large upper low will move across the Hudson Bay region
of Canada, with a trough developing along a short wave moving
across the Great Lakes on Wednesday. This trough moves quickly
eastward with a mid to upper level ridge building northward in its
wake. A strong surface ridge will build across the Mid Atlantic
states on Thursday, with the Florida Keys on the southern edge of
this ridge, which will be the strongest area of the pressure
gradient. Winds will freshen on Thursday, and Thursday night, then
extend through Saturday. The best chance for showers, albeit only
a slight chance, will be Thursday through Sunday with a slightly
better moisture profile, and due to speed convergence in the low
level northeast to east winds.

&&

.MARINE...
Will be raising the Small Craft Advisory flag this afternoon for
all Keys Waters. The backdoor front mentioned above will wash out
as high pressure builds across the eastern United States, and down
the Florida Peninsula. Expect this area of high pressure to move
quickly to the south tonight and early Monday, resulting in
decreasing winds on Monday through Wednesday Night. the next
trough will move off the Mid Atlantic coast Wednesday night, with
high pressure building in over the eastern United States on
Thursday. Breezes will become fresh to strong Thursday night and
Friday.

&&

.AVIATION...
VFR conditions will continue at the KEYW and KMTH island
terminals tonight and Monday morning. Moderate northwest breezes
will freshen from the north overnight resulting in increasing
crosswinds at the island terminals.

&&

.CLIMATE...
On this date in 1881, the high temperature in Key West hit 87
degrees. This is a long-standing daily record high temperature for
March 19th in the city since temperature records date back to 1872
here.

&&

.PRELIMINARY POINT TEMPS/POPS...
Key West  64  75  65  76 / -  -  -  -
Marathon  65  77  65  77 / -  -  -  -

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...Small Craft Advisory from 7 PM this evening to 5 AM EDT Monday
     for GMZ031>035-042>044-052>055-072>075.

&&

Public/Marine/Fire...BWC
Aviation/Nowcasts....04
Data Collection......Rizzo

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Mar 19, 10:25 AM EDT, 5 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
1025 AM EDT Sun Mar 19 2017

FLZ076>078-GMZ031>035-042>044-052>055-072>075-201430-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1025 AM EDT Sun Mar 19 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

No hazardous weather is expected at this time.

A Small Craft Advisory may be required for all Keys coastal waters
tonight.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

No hazardous weather is expected at this time for Monday through
Thursday morning.

A small craft advisory may be required for all Keys Coastal Waters
Thursday afternoon through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

BWC

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.